# SDR DL72W970190

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420282
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSTALLATION OF THE UPPER HINGE REPAIR/MODIFICATION PER 727-53-0198, A GOUGE WAS FOUND IN THE LOWER FUSELAGE SKIN JUST AFT OF THE REPAIR AREA.  DAMAGE REMOVAL RESULTED IN A 1 INCH BY 2 INCH CUT-OUT IN THE SKIN.  DUE TO THE CLOSE PROXIMITY OF THIS DAMAGE TO THE EXISTING REPAIR/MODIFICATION, THE TWO REPAIRS WERE    INCORPORATED INTO ONE.  THE SERVICE BULLETIN REPAIR WAS EXTENDED TO COVER THE ADDITIONAL DAMAGE.
